December 28th, 2010
by Wendi Lewis
A coroner in the Canadian province of Quebec is expressing concern about possible unknown side effects related to the HPV vaccine, Gardasil. The medical examiner became worried after examining the body of a 14-year-old girl, who died after receiving her second dose of the vaccine, which is used to protect girls and young women from the sexually transmitted human papillomavirus, which can cause cervical cancer.
Since its introduction in 2006, the Gardasil vaccine has been linked to a number of side effects, some serious, like lupus, seizures, paralysis, blood clots and others. There also have been more than 70 deaths reported following administration of the Gardasil vaccine, which is given in a series of three injections over a six month period.
However, the coroner in this recent case, Michel Ferland, is concerned because it appears the victim died as a result of drowning. She was found in the bathtub of her family home. According to a report in the Toronto Sun, the girl’s mother said she had a number of adverse reactions following her first dose of the Gardasil vaccine, including dizziness and memory loss. She was treated for those symptoms at a Montreal hospital. Two months later, she received the second in the series of vaccinations. Days later, she was dead.
Is it possible that a recurrence of side effects like dizziness struck the young teen, making her incapable of leaving the bath or calling for help, resulting in her drowning? Or might her death be more directly related to another serious side effect of the drug?
tim hester says
My daughter has had a lot of serious side effects from this shot and no doctor will believe it. She has seizures,headaches,anaphylaxsis,stomach pain,vomiting and a lot of other symptoms. The doctors say it is psycological. I suggest other girls do not get this vaccine!
Rosemary Mathis says
Tim, I am so sorry about your daughter. Gardasil disabled my 12 year old and it took me many hours and tens of thousands of dollars before the doctors recognized it as a vaccine injury. She was treated by both Wake Forest Brenner’s Children’s Hospital and Duke University’s Children’s Hospital.
The symptoms she described are the same as the symptoms my daughter experienced. How many injections has she had and have you reported it to VAERS.
I saw the Gardasil vaccine strike down my healthy child. I was there and I was an eye witness to the tragedy. I stood firm and made sure the doctors were aware of when the symptoms occurred and what was happening to my daughter. I documented everything.
The doctors started out saying it was in her head but after a few test came back positive, it was pretty easy to convince them otherwise. Her HIDA scan showed her Gall Bladder stopped functioning and I have photos of sores in her internal abdomen. The doctor at Duke University said all of this was occurring as the vaccine passed through her body.
Please email me at SANEVAX@Charter.net and I will be glad to discuss and help you in any way that I can.